Partial differential equations
Long-time existence for semilinear Klein–Gordon equations on compact manifolds for a generic mass
Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 831-835.

The purpose of this note is to recap the results of long-time existence of small solutions for the semilinear Klein–Gordon equations on a boundaryless compact Riemannian manifold. Using a result by Zhang on the harmonic oscillator and Delort–Szeftel's estimates, we will explain how we can easily obtain a result that seems to be new: we improve the local existence time on compact manifolds whose eigenvalues are integers (like finite product of spheres).

L'objet de cette note est de résumer les résultats de stabilité en temps grand pour les petites solutions de l'équation semi-linéaire de Klein–Gordon sur une variété riemannienne compacte sans bord. Nous expliquerons aussi comment obtenir facilement un résultat qui semble nouveau en utilisant un résultat de Zhang sur l'oscillateur harmonique et des estimées de Delort et Szeftel : nous améliorons le temps d'existence sur des variétés compactes dont les valeurs propres sont des entiers (comme des produits finis de sphères).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.06.012
Imekraz, Rafik 1

1 Université de Bordeaux, Institut de mathématiques de Bordeaux, UMR 5251, 351, cours de la Libération, 33405 Talence cedex, France
@article{CRMATH_2015__353_9_831_0,
     author = {Imekraz, Rafik},
     title = {Long-time existence for semilinear {Klein{\textendash}Gordon} equations on compact manifolds for a generic mass},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {831--835},
     publisher = {Elsevier},
     volume = {353},
     number = {9},
     year = {2015},
     doi = {10.1016/j.crma.2015.06.012},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.06.012/}
}
TY  - JOUR
AU  - Imekraz, Rafik
TI  - Long-time existence for semilinear Klein–Gordon equations on compact manifolds for a generic mass
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 831
EP  - 835
VL  - 353
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.06.012/
DO  - 10.1016/j.crma.2015.06.012
LA  - en
ID  - CRMATH_2015__353_9_831_0
ER  - 
%0 Journal Article
%A Imekraz, Rafik
%T Long-time existence for semilinear Klein–Gordon equations on compact manifolds for a generic mass
%J Comptes Rendus. Mathématique
%D 2015
%P 831-835
%V 353
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.06.012/
%R 10.1016/j.crma.2015.06.012
%G en
%F CRMATH_2015__353_9_831_0
Imekraz, Rafik. Long-time existence for semilinear Klein–Gordon equations on compact manifolds for a generic mass. Comptes Rendus. Mathématique, Volume 353 (2015) no. 9, pp. 831-835. doi : 10.1016/j.crma.2015.06.012. http://www.numdam.org/articles/10.1016/j.crma.2015.06.012/

[1] Bambusi, D. Birkhoff normal form for some nonlinear PDEs, Commun. Math. Phys., Volume 234 (2003), pp. 253-285

[2] Bambusi, D. A Birkhoff normal form theorem for some semilinear PDEs, Hamiltonian Dynamical Systems and Applications, Springer, 2007, pp. 213-247

[3] Bambusi, D.; Delort, J.-M.; Grébert, B.; Szeftel, J. Almost global existence for Hamiltonian semilinear Klein–Gordon equations with small Cauchy data on Zoll manifolds, Commun. Pure Appl. Math., Volume 60 (2007) no. 11, pp. 1665-1690

[4] Bambusi, D.; Grébert, B. Birkhoff normal form for PDEs with tame modulus, Duke Math. J., Volume 135 (2006), pp. 507-567

[5] Bourgain, J. Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations, Geom. Funct. Anal., Volume 6 (1996) no. 2, pp. 201-230

[6] Delort, J.-M. On long time existence for small solutions of semi-linear Klein–Gordon equations on the torus, J. Anal. Math., Volume 107 (2009) no. 1, pp. 161-194

[7] Delort, J.-M.; Szeftel, J. Long-time existence for small data nonlinear Klein–Gordon equations on tori and spheres, Int. Math. Res. Not., Volume 37 (2004), pp. 1897-1966

[8] Delort, J.-M.; Szeftel, J. Long-time existence for semi-linear Klein–Gordon equations with small Cauchy data on Zoll manifolds, Amer. J. Math., Volume 128 (2006), pp. 1187-1218

[9] Fang, D.; Zhang, Q. Long-time existence for semi-linear Klein–Gordon equations on tori, J. Differ. Equ., Volume 249 (2010) no. 1, pp. 151-179

[10] Grébert, B. Birkhoff normal form and Hamiltonian PDEs, Partial Differential Equations and Applications, Sémin. Congr., vol. 15, Soc. Math. France, Paris, 2007, pp. 1-46

[11] Grébert, B.; Imekraz, R.; Paturel, E. Normal forms for semilinear quantum harmonic oscillators, Commun. Math. Phys., Volume 291 (2009) no. 3, pp. 763-798

[12] Imekraz, R. Normal form for semi-linear Klein–Gordon equations with superquadratic oscillator, Monatshefte Math. (2015) | DOI

[13] Zhang, Q. Long-time existence for semi-linear Klein–Gordon equations with quadratic potential, Commun. Partial Differ. Equ., Volume 35 (2010) no. 4, pp. 630-668

Cited by Sources: